Hi there Destroyer,
Your problems are just as important to us as anyone elses. We are all on a level playing field here. I think, like your friend, that you should consider therapy as a form of healing. Have you talked to your doctor about this at all? If you are taking Paxil, Effexor AND Clonzapan and you are feeling like this then I would also discuss changing your meds with your doctor. Zoloft is a good drug that has a good following here on HW, so that might be one to consider. (Unless you already have!) I am really sorry that you are feeling like this at the moment, but with the right help, you can feel just as good as anyone else. Gentle exercise is my recommendation. Walking the dog etc... Something that gets you out of the house. It gets your blood pumping (Which in turn circulates more oxygen) and you also get Vitamin D from sunlight!
Let us know how you are getting on
Like Joe, I think 3 months is a long time for someone to be on reduced meds without seeing a doctor. You should insist on seeing someone (Even if its not your regular doctor... something is better than nothing) to make sure that your meds are being managed effectively.